# SDR QMLA2025021320017

- Difficulty date: February 13, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N693AM
- Make and model: Bell 407
- Aircraft serial: 54625
- Aircraft time: 4,199 hours, 1,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF FUEL IN CP, UNABLE TO DUPLICATE ON THE GROUND.
